MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153204
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by staff that several foley catheters placed in the bni or within the last 24 hours were not draining properly.Specifically, the spigot on the collection bag, which should allow urine to be drained into a container for disposal, is malfunctioning.They personally inspected a patient's bag and found that it requires significant effort and difficulty to empty.This appears to be a product defect, as they have not encountered this issue previously.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by staff that foley catheter from urometer and bag to empty into urinal is dripping out, little to no flow.Several foley catheters placed in the bni or within the last 24 hours were not draining properly.Specifically, the spigot on the collection bag, which should allow urine to be drained into a container for disposal, is malfunctioning.They personally inspected a patient's bag and found that it requires significant effort and difficulty to empty.This appears to be a product defect, as they have not encountered this issue previously.They checked the charts for both patients, and the lot number for the foley catheters placed in the bni or is ngkv5078.They are currently removing these foley catheter kits from the floor, and these are being pulled from central supply to ensure they are not included on future case carts.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: single use only.Do not re sterilize.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Proper techniques for urinary catheter maintenance.-secure the foley catheter.Use the statlock foley stabilization device if provided -maintain a closed drainage system by utilizing pre connected, sealed catheter tubing junctions -maintain unobstructed urine flow and keep the catheter and collection tube free from kinking -keep the collection bag below the level of the bladder or hips at all times -empty the collection bag regularly using a separate, clean collection container for each patient.Directions for use : 16.Position hanger on bed rail at the foot of the bed note: exercise care to keep bag off the floor 17.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24206298
Report Number1018233-2026-00452
Device Sequence Number15861938
Product Code KNX
UDI-Device Identifier00801741033117
UDI-Public(01)00801741033117(11)250924(17)280131(10)NGKV5078
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153204
Device Lot NumberNGKV5078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown